MathSciNet Relay Station
MathSciNet bibliographic data
MR2326156 (2009d:60016) 60C05 (05A17 60G55 90C27)
Bovier, Anton; Kurkova, Irina Poisson convergence in the restricted $k$-partitioning problem. Random Structures Algorithms 30 (2007), no. 4, 505–531.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement